# SDR AALA202203306424

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 24,707 hours, 2,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT 2L ON DOOR ON LEFT SIDE FELL OFF. THE SIGN IS NOW IN THE FLIGHT DECK. REINSTALLED EXIT SIGN AT 2L DOOR PER AMM 33-51-01 OK FOR SERVICE.
